# SDR UPS202946

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 653414422
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK AT STA 848-870 AND FITTING AT STA 870, WL 206.  REPLACED LINK PER SRM 51-30-2.
